About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Jan 21, 2012 · a few weeks ago a friend of mine was told that she in Just Want to Talk

a few weeks ago a friend of mine was told that she had H Pylori the dr’s gave her two very high powered antiboditics and she had to take them for I think about 17 days or maybe even more. not long after taking them she got this bad place on her groin and it got bigger in no time. She went to the dr. for that and they told her that she had MRSA. My question, did those antibodics cause her to get that? she has to be tested again for the Pylori to see if it is gone and said chances were she would have to take at least another round of two more antibodics for several more days. she is very upset and says the is not going to take more med because she thinks that is what caused the MRSA. what is the danger of either problem and just how dangerous is this? can you please give me any advise on this?